# SDR USAA2012121700026

- Difficulty date: December 8, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 94,533 hours, 33,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N83261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON L3 EMERGENCY EXIT DOOR STRUCTURE FLOOR LEVEL CHORD ANGLE BETWEEN BS 1335.5 TO BS 1369.9, LBL 63.  REPAIRED L3 EMERGENCY EXIT DOOR STRUCTURE FLOOR LEVEL CHORD ANGLE AT BS 1340, LBL 63 IAW EA 104423.
